Metcalfe, George and Olivetti, Nicola - Towards a Proof Theory of G\"odel Modal Logics

lmcs:972 - Logical Methods in Computer Science, May 17, 2011, Volume 7, Issue 2
Towards a Proof Theory of G\"odel Modal Logics

Authors: Metcalfe, George and Olivetti, Nicola

Analytic proof calculi are introduced for box and diamond fragments of basic modal fuzzy logics that combine the Kripke semantics of modal logic K with the many-valued semantics of G\"odel logic. The calculi are used to establish completeness and complexity results for these fragments.


Source : oai:arXiv.org:1105.1256
DOI : 10.2168/LMCS-7(2:10)2011
Volume: Volume 7, Issue 2
Published on: May 17, 2011
Submitted on: July 25, 2010
Keywords: Mathematics - Logic,Computer Science - Logic in Computer Science,cs.LO


Share

Consultation statistics

This page has been seen 63 times.
This article's PDF has been downloaded 156 times.